About this Journal Submit a Manuscript Table of Contents
International Journal of Stochastic Analysis
Volume 2012 (2012), Article ID 858736, 9 pages
http://dx.doi.org/10.1155/2012/858736
Research Article

Relations between Stochastic and Partial Differential Equations in Hilbert Spaces

Institute of Mathematics and Computer Sciences (IMCS), Ural Federal University, Lenin Avenue 51, 620083 Ekaterinburg, Russia

Received 31 May 2012; Accepted 20 August 2012

Academic Editor: Yaozhong Hu

Copyright © 2012 I. V. Melnikova and V. S. Parfenenkova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. V. Melnikova and V. S. Parfenenkova, “Relations between Stochastic and Partial Differential Equations in Hilbert Spaces,” International Journal of Stochastic Analysis, vol. 2012, Article ID 858736, 9 pages, 2012. doi:10.1155/2012/858736